You are here

On the Fundamental Theorem of Algebra

by Hans J. Zassenhaus (Ohio State University)

Year of Award: 1968

Publication Information: The American Mathematical Monthly, vol. 74, 1967, pp. 485-497

Summary: No summary is currently available.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 74, (1967)) Hans J. Zassenhaus was at Ohio State University at the time of publication.

 

Subject classification(s): Algebra and Number Theory | Algebra
Publication Date: 
Wednesday, September 24, 2008

Dummy View - NOT TO BE DELETED